# SDR CA130531003

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 10,666 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 071015190101
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WEATHER RADAR NOT WORKING.  MESSAGE SAYS, RADAR SYSTEM IS NOT COMMUNICATING.
